My nerve pain has increased so much over the last year since I've been taking diphenhydramine. Will diphenhydramine cause more nerve damage?
Shelby1967; this would be very rare it is time to talk with your doctor and see if it's time to take something for the Neuropathy. But the Diphenhydramine should not have anything to do with it. Not that it could not when you're dealing with medications if you think you can go without it for a week or so you may just try and stop the Diphenhydramine and see if the pain gets any better but if you can't then you should get in and see you, doctor. good luck to you Chuck1957
- Diphenhydramine Information for Consumers
- Diphenhydramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diphenhydramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 2 answers
Posted 16 Dec 2014 • 3 answers
Diabetic Nerve Damage - I am 46 years old and was diagnosed with Type 2 diabetes about 6 years ago.?
Posted 30 May 2015 • 1 answer
Posted 7 Mar 2017 • 2 answers
Posted 11 Oct 2017 • 1 answer